# SDR FDEA201209253434

- Difficulty date: September 25, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL LT TRUNNION FITTING LOWER AREA FOUND CRACKED.  REPAIRED AS PER SRM 53-10-14 FIGURE 202 REPAIR 2 REVISION 50 AND REPAIR PARTS   INSTALLED AS PER SRM 53-10-14 FIGURE 202 REPAIR 2 AND SRM 51-33-01 REVISION 50. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
